Skip navigation
Scholarly Communication

Browse by Author

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items: 3.

Mohammedi, N. (2003) Classical integrability of two dimensional non linear sigma models. Physics Letters B, 551 (1-2). pp. 202-209. ISSN 0370-2693

Mohammedi, N. (2002) Dynamical compactification, standard cosmology, and the accelerating universe. Physical Review D, 65 (10). Article Number: 104018. ISSN 1550-2368 (Online); 1550-7998 (Print)

Jack, I.; Jones, D.R.T and Mohammedi, N. (2001) Ultraviolet properties of noncommutative non-linear sigma-models in two dimensions. Physics Letters B, 520 (3-4). pp. 405-409. ISSN 0370-2693

This list was generated on Mon Nov 24 06:23:35 2014 GMT.

Full text only
Peer reviewed only

Cross Archive Search
Top 50 authors
Top 50 items
[more statistics]

These pages are maintained by Library Staff @ University of Liverpool Library


All pages © The University of Liverpool, 2004 | Disclaimer | Accessibility | Staff | Students